# SDR SWAA2013091020015

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 31,288 hours, 18,240 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 1A1A481018
- Part serial: 04135H4774
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SLIDING WINDOW ARCED & CRACKED.  R&R WINDOW IAW MM.
